# SDR AT0300001

- Difficulty date: December 28, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD0763
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT DOOR LIGHTS WILL NOT ILLUMINATE (SEAT ROW 18A & F).  REMOVED AND REPLACED BATTERY AND POWER SUPPLY.
